# SDR YENA20160415308

- Difficulty date: April 15, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 61,115 hours, 22,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM +Y1292L SPLICE AT STR 23L CORRODED AT NUT PLATE HOLES FROM FRAME 66-68; R & R AFT CABIN FLOORBEAM +Y1292 AT STR 23L FROM FRAME 66-68 IAW SRM 51-42-11.
